MAUDE Adverse Event Report: LIMACORPORATE S.P.A. DELTA PF CUP; WRENCH

LIMACORPORATE S.P.A. DELTA PF CUP; WRENCH
Model Number 9055.51.015
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the device history records of the lot number involved.This is the first and only complaint recorded on this lot n.A final report will be submitted after the investigation.
 
Event or Problem Description
Intra-operative issue occurred during hip surgery on (b)(6) 2026: two of the magnets of the delta cup - wrench (product code 9055.51.015, lot 25ar079) came loose when the delta cup was driven into the acetabulum.The complaint source reported that the delta cup was still able to be implanted and the surgeon was satisfied with the surgical outcome.This event occurred in germany.

Brand Name
DELTA PF CUP
Common Device Name
WRENCH
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25469771
Report Number3008021110-2026-00251
Device Sequence Number18730117
Product Code MBL
UDI-Device Identifier08033390025409
UDI-Public8033390025409
Combination Product (Y/N)N
PMA/510(K) Number
K112898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9055.51.015
Device Lot Number25AR079
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown